# SDR AALA202302277776

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 31,117 hours, 13,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG32525
- Condition: Loose
- Location: Zone 900 - Lav/G
- Part time: 4,552 hours, 1,172 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE PACK GIRT BAR LOOSE. REPLACED R1 DOOR SLIDE PER AMM 25-66-01 AND JOB CARD 25-9440.
